# SDR SWAA2024092742213

- Difficulty date: September 25, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 16,343 hours, 7,469 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ESCAPE SLIDE GIRT BAR VELCRO STRAP LOOSE<[01] RESECURED AFT SERVICE DOOR ESCAPE SLIDE GIRT BAR VELCRO STRAP IAW AMM 25-66-01. NO DEFECT NOTED.
